Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Sticky skin syndrome, Is it a chronic/progressive problem ?

What causes hands to become sticky when wet? How can I treat/alleviate it? Is it a chronic/progressive problem?
Asked On : Thu, 7 Jul 2011
Answers:  3 Views:  1584
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Are you applying any body lotions or creams. Drink enough water as dehydration can cause thicker sweat secretion. Shower well everyday. Eat fresh fruits and green leafy vegetables. Exercise daily.
Answered: Thu, 7 Jul 2011
I find this answer helpful
  User's Response
Do all of these things already.
Answered: Thu, 7 Jul 2011
Dermatologist Dr. Gaurav Patel's  Response
u have hyperhydrosis with alter sweat composition
u need to apply anti perspiration powder three times a day
it may also due to ur anxious nature
try to be cool and also in cool place
dont wash ur hand frequently
keep ur hand in water contain kmno4 daily for 10 min
better to consult dermatologist as chance of infection is there
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor